# SDR QR9R20210930001

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723709749
- Aircraft time: 2,347 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter Gen
- Part number: 23081072
- Part serial: P1341
- Condition: Fluctuates
- Part time: 2,728 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GEN #2 FLUCTUATING +60/+15 AMPS. BAT DISCHARGE LIGHT ILLUMINATED IN FLIGHT. GEN #2 -10 AMPS AT IDLE. PRECAUTIONARY LANDING DECLARED. REPLACED #2 ENGINE STARTER GENERATOR IAW AMM 24-30-00, 4-2.
